Skip to Content

Should you take vagifem if you have a faimly history of ovarion cancer?

Responses (1)

HeadStarter 11 Jul 2012

Hi birdlegs - This is just my personal opinion but one where I can relate to family history of cancers. I wouldn't take another medication that can have serious side effects like other types of cancer. To me, it isn't worth the risk. That is the long and short of it. You asked for a direct answer to your question, so I can only respond once as is the same for others. Perhaps if you have other questions... you can post them as "conversational" so that you can get multiple responses from the same people. But my answer is "NO"!

Mary

kjferet 14 Dec 2012

I totally agree, DO NOT TAKE THIS. Take Ostaderm V. Its natural and wonderful...

ahsley 1 Jul 2013

My doctor just put me on vagifem because sex if very painful for me, but I have had precancerous ovarian cells, (about 20 years ago) and was wonding if Ostaderm V. would work with less side effects.Thanks for your help.
Ashley

HeadStarter 1 Jul 2013

Hi Ashley. If I were in your shoes... I would do some research on other products that would help relieve pain but have virtually no side effects. What did your doctor tell you about this product or perhaps what other options/choices you had???

Mary

kjferet 2 Jul 2013

Ashley, ostsderm v is a natural plant base and no side effects.no cancer risks and a wonderful product. It has helped me so much . Good luck

ahsley 2 Jul 2013

Thanks so much girls for you help.

Ashley

HeadStarter 3 Jul 2013

You are more than welcome. If you decide to try this product... I would try it in a small amount first. Nobody wants a burning sensation down there from the alcohol. People have had reactions to it though minor in most cases. Good luck and I wish you peace, happiness and spontaneous fun in your life.

Mary

ahsley 22 Jul 2013

Just thought you girls would like an update on how things are going with OstaDerm-V. I have been using it for about 3 weeks now and sex is no longer painful. Still get a few hot flashes but I can live with that and in fact think that is a good sign that I am not over doing the OstaDerm-V.
For nearly 3 weeks I have been using about 1/4 teaspoon morning and night. I just cut down a little to see if I can get away with using it at night only.
Must say I really like OstaDerm-V, it is easy to use with no hursh cemicals to hurt your delicate parts. Hope this will be helpful to others.
Ashley

kjferet 23 Jul 2013

Great Ashley, I love this stuff. It really helped me too. Might want to try the Phyto B pellets for the hot flashes. It is wonderful and I don't have anymore at all. You can use this with the cream also. That's what I do. I take 4 pellets per day.. Check into them. I think it will really help and all is natural and safe...

kjferet 24 Jul 2013

Hi, I just found out they are not making PhytoB anymore . I think they are working on another formula, but they said to try Estrovera as a replacement. So Ashlee, might want to try this too. It is all natural.. thanks

ahsley 25 Jul 2013

Thanks kjferet I keep an eye open for it.

frazzledgrandma 4 Jun 2014

Hi All...

Gee had a COMPLETE, TOTAL, hysterectomy in 2011... at the age of 50, went on vdot low dose..and it worked wonders for hot flash, heart palputations, etc... but now not so much and worried of the long affect, so just got back from gyn and she prescribe the ostadermv and also for depression 25mg of DHEA... so reading everyones posts here, looks like I may be in for happier times... always fear side effects but so far I don't see any that this causes. So glad there are sites like this to get help from others. Thanks for posting gals... looking forward to trying

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions